RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 163, Number 3, Pages 559–562 (Mi dan31365)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Monotonic nonlinear operators in Banach spaces

R. I. Kachurovskii

All-Union Correspondence Electrotechnical Institute of Communication

Full text: PDF file (597 kB)

Bibliographic databases:

Document Type: Article
Presented: P. S. Novikov
Received: 09.01.1965

Citation: R. I. Kachurovskii, “Monotonic nonlinear operators in Banach spaces”, Dokl. Akad. Nauk SSSR, 163:3 (1965), 559–562

Citation in format AMSBIB
\Bibitem{Kac65}
\by R.~I.~Kachurovskii
\paper Monotonic nonlinear operators in Banach spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 163
\issue 3
\pages 559--562
\mathnet{http://mi.mathnet.ru/dan31365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0200756}
\zmath{https://zbmath.org/?q=an:0141.32403}


Linking options:
  • http://mi.mathnet.ru/eng/dan31365
  • http://mi.mathnet.ru/eng/dan/v163/i3/p559

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Kachurovskii, “Non-linear monotone operators in Banach spaces”, Russian Math. Surveys, 23:2 (1968), 121–168  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:21
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019